Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Request Permissions   Purchase Content 
 

 

Algebraic theory of curvettes and dicriticals


Authors: Shreeram S. Abhyankar and Enrique Artal Bartolo
Journal: Proc. Amer. Math. Soc. 141 (2013), 4087-4102
MSC (2010): Primary 14A05
DOI: https://doi.org/10.1090/S0002-9939-2013-12026-5
Published electronically: August 7, 2013
MathSciNet review: 3105853
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We relate curvettes with dicriticals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14A05

Retrieve articles in all journals with MSC (2010): 14A05


Additional Information

Shreeram S. Abhyankar
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907
Email: ram@cs.purdue.edu

Enrique Artal Bartolo
Affiliation: Departamento de Matemáticas-IUMA, Universidad Zaragoza, Calle de Pedro Cerbuna 12, E-50009, Zaragoza, Spain
Email: artal@unizar.es

DOI: https://doi.org/10.1090/S0002-9939-2013-12026-5
Keywords: Curvette, dicritical divisor, multiplicity sequence
Received by editor(s): February 1, 2012
Published electronically: August 7, 2013
Additional Notes: The second author was partially supported by MTM2010-21740-C02-02
Communicated by: Lev Borisov
Article copyright: © Copyright 2013 American Mathematical Society